# SDR FDK2008F00015

- Difficulty date: October 4, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ROW 12 EMERGENCY SIGN INOP.  MX RE-SECURED LIGHT ASSY OPS CK GOOD. (K)
